# SDR 96ZZZX4787

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N886JH
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8213006
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 88639803
- Condition: Cracked
- Location: Aileron
- Part time: 3,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB WAS FOUND CRACKED FROM NUTPLATE RIVET.  AFTER REMOVING HINGE FITTING 86392-02, A 1.25 INCH CRACK WAS FOUND RUNNING ALONG THE BOTTOM OF THE NUTPLATE.  USING A BORESCOPE, THE INBOARD NOSE RIB WAS ALSO FOUND TO HAVE A 1 INCH CRACK RUNNING THROUGH THE LOWER BOLT HOLE.  ALTHOUGH NOT AS BAD, THE OTHER AILERON WAS IN THE SAME CONDITION.
